Authors: Zekić, Mladen 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Biproducts in monoidal categories
Journal: Publications de l'Institut Mathematique
Volume: 110
Issue: 124
First page: 1
Last page: 9
Issue Date: 2021
Rank: M24
ISSN: 0350-1302
DOI: 10.2298/PIM2123001Z
In 2016, Garner and Schäppi gave a criterion for existence of finite biproducts in a specific class of monoidal categories. We provide an elementary proof of (a slight generalization of) their result. Also, we explain how to prove, by using the same technique, an analogous result including infinite biproducts.
Keywords: coproduct | dual object | infinite biproducts | product | zero object
Publisher: Mathematical Institute of the SASA
Project: Representations of logical structures and formal languages and their application in computing 

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.